Positivity and Stability of Standard and Fractional Descriptor Continuous-Time Linear and Nonlinear Systems

Tadeusz Kaczorek

Abstract

The positivity and stability of standard and fractional descriptor continuous-time linear and nonlinear systems are addressed. Necessary and sufficient conditions for the positivity of descriptor linear and sufficient conditions for nonlinear systems are established. Using an extension of Lyapunov method sufficient conditions for the stability of positive nonlinear systems are given. The considerations are extended to fractional nonlinear systems.
Author Tadeusz Kaczorek (FoEE / ICIE) - [Politechnika Bialostocka]
Tadeusz Kaczorek,,
- The Institute of Control and Industrial Electronics
-
Journal seriesInternational Journal of Nonlinear Sciences and Numerical Simulation, ISSN 1565-1339, (A 30 pkt)
Issue year2018
Vol19
No3-4
Pages299-307
Publication size in sheets0.5
Keywords in Englishdescriptor; linear; nonlinear; fractional; system; positivity; stability
ASJC Classification2604 Applied Mathematics; 3100 General Physics and Astronomy; 2211 Mechanics of Materials; 2201 Engineering (miscellaneous); 2611 Modelling and Simulation; 2206 Computational Mechanics; 3109 Statistical and Nonlinear Physics
DOIDOI:10.1515/ijnsns-2017-0049
LanguageEnglish
Score (nominal)30
ScoreMinisterial score = 30.0, 07-09-2019, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2016 = 0.624; WoS Impact Factor: 2017 = 1.162 (2) - 2017=1.052 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back